# SDR SIMA20160229002

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BRACKET OTBD OF RBL 9.00 & ATTACHED TO THE FWD SIDE OF FLOORBEAM FS-280.00 IS CRACKED, APPROX 1 INCH.  REPLACED L BRACKET IAW SRM 51-42-06.
